# SDR AUS20021345

- Difficulty date: November 22, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Beech A23A
- Engine: Cont IO346A
- Propeller: Snsnch M74DC
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Landing Gear
- Part number: 169810000609
- Condition: Transposed
- Location: Lt & Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR AND RT MAIN LANDING GEAR TRANSPOSED. PERSONNEL/MAINTENANCE ERROR.
